# SDR ASOA20130121242

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 28,783 hours, 15,790 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 14521382401
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS FOUND WITH THE NR 1 ENGINE PYLON SKIN PANEL, CHAFED.  MX REPAIRED THE PANEL IAW EC5330-02681.  WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF ALL WORK.
